Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 3, Pages 473–484 (Mi zvmmf10697)  

Hydrodynamic coherence and vortex solutions of the Euler–Helmholtz equation

N. N. Fimin, V. M. Chechetkin

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: The form of the general solution of the steady-state Euler–Helmholtz equation (reducible to the Joyce–Montgomery one) in arbitrary domains on the plane is considered. This equation describes the dynamics of vortex hydrodynamic structures.

Key words: Joyce–Montgomery equation, Euler equation, vortex structures, Gibbs measure, statistical integral, conformal mapping.

Funding Agency Grant Number
Russian Science Foundation 16-11-10339


DOI: https://doi.org/10.7868/S0044466918030134

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:3, 449–460

Bibliographic databases:

UDC: 519.634
Received: 29.12.2016

Citation: N. N. Fimin, V. M. Chechetkin, “Hydrodynamic coherence and vortex solutions of the Euler–Helmholtz equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018), 473–484; Comput. Math. Math. Phys., 58:3 (2018), 449–460

Citation in format AMSBIB
\Bibitem{FimChe18}
\by N.~N.~Fimin, V.~M.~Chechetkin
\paper Hydrodynamic coherence and vortex solutions of the Euler--Helmholtz equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 3
\pages 473--484
\mathnet{http://mi.mathnet.ru/zvmmf10697}
\crossref{https://doi.org/10.7868/S0044466918030134}
\elib{https://elibrary.ru/item.asp?id=32615749}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 3
\pages 449--460
\crossref{https://doi.org/10.1134/S0965542518030053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430012700013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045403448}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10697
  • http://mi.mathnet.ru/eng/zvmmf/v58/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021